# SDR ASOA2015061813127

- Difficulty date: June 14, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,621 hours, 18,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 5888
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS OUT.  AFTER TESTING, FOUND EMERGENCY, BATTERY PACK NR 4 TO BE UNSERVICABLE,  REMOVED EMERERGENCY BATTERY PACK NR 4 IAW AMM 33-51-17-000-801-A01.  INSTALLED SERVICEABLE EMERGENCY BATTERY PACK NR 4 IAW AMM 33-51-17-400-801-A01. OPS TEST GOOD ALL EMERGENCY LIGHTS NOW WORKING GOOD.
